# SDR CA190306015

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,362 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failed
- Location: Flap System
- Part time: 17,872 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING HAD A FLAPS ISSUE (I.E. THE FLAPS WERE STUCK UP)  THE FLAP SYSTEM WAS INSPECTED AND FUNCTION TESTED WITH NO FAULTS FOUND. DUE TO THE EXTREME WEATHER ON SITE THE DEFECT WAS BELIEVED TO BE AN INCREASE IN DRIVELINE FRICTION, AS A PRECAUTIONARY MEASURE THE PDU WAS REPLACED. (TC# 20190306015)
